# SDR MALA000287

- Difficulty date: April 12, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON FLOOR SUPPORT FLANGE 121CZ LBL 1, STA 295.  MX REMOVED ANGLE IAW SRM 51-40-21, FABRICATED NEW ANGLE AS PER SAMPLE OUT OF 2024T3.050 IAW 51-20-20130, 51-40-40160.
